About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 535138, 6 pages
http://dx.doi.org/10.1155/2013/535138
Research Article

New Application of the -Expansion Method for Thin Film Equations

Pusat Pengajian Sains Matematik, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor, Malaysia

Received 4 December 2012; Revised 25 January 2013; Accepted 26 January 2013

Academic Editor: Allan Peterson

Copyright © 2013 Wafaa M. Taha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. B. G. O'Brien and L. W. Schwartz, “Theory and modeling of thin film flows,” Encyclopedia of Surface Colloid Science, vol. 63, pp. 52–83, 2002.
  2. R. Buckingham, M. Shearer, and A. Bertozzi, “Thin film traveling waves and the Navier slip condition,” SIAM Journal on Applied Mathematics, vol. 63, no. 2, pp. 722–744, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Kumar and N. Singh, “Phase plane analysis and traveling wave solution of third order nonlinear singular problems arising in thin film evolution,” Computers & Mathematics with Applications, vol. 64, no. 9, pp. 2886–2895, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. G. Myers, “Thin films with high surface tension,” SIAM Review, vol. 40, no. 3, pp. 441–462, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Momoniat, “An investigation of an Emden-Fowler equation from thin film flow,” Acta Mechanica Sinica, vol. 28, no. 2, pp. 300–307, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. Constantin, T. F. Dupont, R. E. Goldstein, L. P. Kadanoff, M. J. Shelley, and S.-M. Zhou, “Droplet breakup in a model of the Hele-Shaw cell,” Physical Review E, vol. 47, no. 6, pp. 4169–4181, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Knüpfer, “Well-posedness for the Navier slip thin-film equation in the case of partial wetting,” Communications on Pure and Applied Mathematics, vol. 64, no. 9, pp. 1263–1296, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. P. Greenspan, “On the motion of a small viscous droplet that wets a surface,” Journal of Fluid Mechanics, vol. 84, no. 1, pp. 125–143, 1978. View at Scopus
  9. J. R. King, “Two generalisations of the thin film equation,” Mathematical and Computer Modelling, vol. 34, no. 7-8, pp. 737–756, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Wang, X. Li, and J. Zhang, “The (G/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Kilicman and R. Abazari, “Travelling wave solutions of the Schrdinger-Boussinesq system,” Abstract and Applied Analysis, vol. 2012, Article ID 198398, 11 pages, 2012. View at Publisher · View at Google Scholar
  12. H. Jafari, N. Kadkhoda, and A. Biswas, “The (G/G)-expansion method for solutions of evolution equations from isothermal magnetostatic atmospheres,” Journal of King Saud University Science, no. 1, pp. 57–62, 2012. View at Publisher · View at Google Scholar
  13. B. Ayhan and A. Bekir, “The (G/G)-expansion method for the nonlinear lattice equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 3490–3498, 2012. View at Publisher · View at Google Scholar
  14. A. Malik, F. Chand, H. Kumar, and S.C. Mishra, “Exact solutions of the Bogoyavlenskii equation using the multiple (G'/G)-expansion method,” Computers & Mathematics with Applications, vol. 64, no. 9, pp. 2850–2859, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. E. M. E. Zayed and M. A. M. Abdelaziz, “The two-variable (G/G, 1/G)-expansion method for solving the nonlinear KdV-mKdV equation,” Mathematical Problems in Engineering, vol. 2012, Article ID 768573, 14 pages, 2012. View at Publisher · View at Google Scholar
  16. H. Naher and F. A. Abdullah, “Some new traveling wave solutions of the nonlinear reaction diffusion equation by using the improved (G'/G)-expansion method,” Mathematical Problems in Engineering, vol. 2012, Article ID 871724, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. K. Elboree, “Hyperbolic and trigonometric solutions for some nonlinear evolution equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4085–4096, 2012. View at Publisher · View at Google Scholar
  18. H. Naher and F. A. Abdullah, “The (G/G)-expansion method for abundant traveling wave solutions of Caudrey-Dodd-Gibbon equation,” Mathematical Problems in Engineering, vol. 2011, Article ID 218216, 11 pages, 2011. View at Publisher · View at Google Scholar
  19. M. M. Kabir, A. Borhanifar, and R. Abazari, “Application of (G/G)-expansion method to regularized long wave (RLW) equation,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2044–2047, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. Feng, W. Li, and Q. Wan, “Using (G/G)-expansion method to seek the traveling wave solution of Kolmogorov-Petrovskii-Piskunov equation,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5860–5865, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  21. A. Malik, F. Chand, and S. C. Mishra, “Exact travelling wave solutions of some nonlinear equations by (G/G)-expansion method,” Applied Mathematics and Computation, vol. 216, no. 9, pp. 2596–2612, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Zhang, “New application of the (G/G)-expansion method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, pp. 3220–3225, 2009.
  23. A. L. Bertozzi and M. Pugh, “The lubrication approximation for thin viscous films: regularity and long-time behavior of weak solutions,” Communications on Pure and Applied Mathematics, vol. 49, no. 2, pp. 85–123, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. L. Bertozzi and M. Pugh, “The lubrication approximation for thin viscous films: the moving contact line with a “porous media” cut-off of van der Waals interactions,” Nonlinearity, vol. 7, no. 6, pp. 1535–1564, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet